# SDR USAA2014091100007

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 4,967 hours, 2,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LIGHT FOR EMER AISLE PATH FLOOR LIGHTING AT SEAT 1C IS MISSING COVER.  REPLACED LIGHT ASSEMBLY AT SEAT 1C FOR FLOOR PATH LIGHTING.  OPERATIONS CHECKED GOOD.
